On the advice of my Neurologist I started Duloxetine 30mg last Mon - by Thursday I had to phone my GP to get advice as I wanted to stop it. Never have I experienced such horrible side effects to a drug in my life! In those 3 short days I had diarrhoea, nausea, dizziness, headaches and visual distortions, all of which rendered me bedridden! It was just horrible! Its now been 5 days since I last took it and I am still sufferring from dizziness and visual distortions! Im going to make an appointment with my gp tomorrow but in the meantime I’d really appreciate any advice. Steff X
Had to stop them as well Steff, horrible things!!! None of the drugs except Lamotrigine have helped me, although they are now not as effective as they were. It took a while for the effects to wear off, but go to Drs anyway, with me it did subside, eventually. Tracey x
Glad to know its not just me. I usually tolerate most drugs well but Im just floored at how horrible they’ve made me feel…and I only had 4!
I didn’t have any side effects…but they didn’t do what they were supposed to do either so I stopped them.